# SDR AALA202508263546

- Difficulty date: August 18, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 37,562 hours, 15,142 cycles
- Engine: Iae V2533A5
- Engine time: 41,570 hours, 16,362 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 761674
- Part serial: AAC4383
- Condition: Faulted
- Location: Zone 400
- Part time: 41,603 hours, 16,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF DURING CLIMB THE #1 ENGINE OIL QUANTITY INDICATING 2.5 QUARTS AND FLASHING. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202508193546: MAINTENANCE REPLACED #1 ENGINE OIL QUANTITY TRANSMITTER PER AMM 79-31-15.** (CLOSED)
